# SDR SWAA2022020754292

- Difficulty date: December 17, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION >>>>>. RT WING FRONT SPAR CORRODED AROUND BOOST PUMP FWD 2 ;LOWER BONDING WIRE ATAACHMENT POINT.MKD 126-5 ; / REWORKED AREA OUT OF LIMITS.; [15] OK TO FLAP PEEN; [16] PERFORMED FLAP PEEN ON REWORKED AREA AROUND BOOST PUMP FWD 2 AT RT WING FRONT SPAR AS PER REF B737 51-20-06 AND SRM 57-20-10-1A-3; [17] ADDING EQUIPMENT USED ON FLAP PEEN KIT: BC 19435 DD:09-JUL-22; BC 5663 DD:10-AUG-22;; [18] VERIFIED 16 AND 17. OK TO TREAT AND PRIME; [19] TREATED AND PRIMED REWORKED AREA AS PER REF B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804; [20] VERIFIED 19. OK TO REINSTALL FASTENERS REMOVED FOR ACCESS; [21] INSTALLED FASTENERS (3EA) REMOVED ON STEP 4 PER B737-700 SRM 51-40-02-0G-0.; [22] APPLIED SEALANT ON FASTENERS (3A) IAW B737-700 AMM 51-31-00-390-805.; OK TO INSTALL TANK PLATES #631AB AND 631BB.; [26] INSTALLED FUEL TANK PLATES 631AB AND 631BB IAW B737-700 AMM 28-11-31-400-801. TORQUE WRENCH USED- B/C: 16042 AND CAL DUE DATE: 05/03/22 APPLIED SEALANT AROUND JUMPER TEMINAL AND FASTENER HEADS PER B-737-7 AMM 28-22-41-400-801 STEP 3.H.(24).; [37] VERIFIED STEP 36.; [38] APPLIED CIC TO RT WING FWD SPAR I/B AROUND BOOST PUMP PER B-737-7 AMM 51-21-91-620-802; [39] VERIFIED CIC APPLICATION.;SUMMARY EA 22-157-00231 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q009VYKV.; [41] FOUND REWORKED AREA WITHIN LIMITS AS PER SWA EA 22-157-00231 SUMMARY EA 22-157-00231 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q009VYKV.;
